# SDR HEEA077459

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 4,792 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Paint
- Condition: Missing
- Location: M/R Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE MAIN ROTOR SHAFT`S SPECIAL PAINT COAT MISSING.
